Skip to Main content Skip to Navigation

An extension problem for discrete time periodically correlated stochastic processes

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621660
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 9:50:10 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00621660, version 1

Citation

D. Alpay, Antoine Chevreuil, Philippe Loubaton. An extension problem for discrete time periodically correlated stochastic processes. J. of Time Series Analysis, 2001, 22 (1), pp.1-11. ⟨hal-00621660⟩

Share

Metrics

Record views

363